# SDR GAIA01051ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69455964
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TLC INSPECTION AT FLIGHT STAR JAX, IT WAS DISCOVERED HAT THE GUSSET AT BS 825.95 RIGHT FRAME WAS CRACKED AT WL 198.  ACCOMPLISHED BS 825.95 GUSSET REMOVAL AND REPLACEMENT IAW B727 SERVICE BULLETIN 727-53-0197 PART 2 FIG P/N 69-45596-4.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
